# SDR UPS99229871

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651758866
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-221-01.00-01) ON TOP CHORD OF F/E'S SEAT G-BEAM STA 287, LBL 9, RBL 11, WL 208 MARKED.  REMOVED AND REPLACED CHORD ASSY AT STA 287, LBL 9, RBL 11, WL 208 PER SRM 51-30-2 AND 51-10-1.
